Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 109, NWS Eureka, CA

October 27, 2017

NWS Eureka, CA issued this small craft advisory at Oct 27, 2017, 2:28 AM PDT. It took effect at Oct 28, 2017, 2:00 AM PDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2017, 2:28 AM PDT (09:28 UTC)
In effect from
Oct 28, 2017, 2:00 AM PDT
Expired
Oct 30, 2017, 2:35 PM PDT
In force
61 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

161 
WHUS76 KEKA 270928
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
228 AM PDT FRI OCT 27 2017

PZZ450-455-470-475-271730-
/O.NEW.KEKA.SC.Y.0109.171028T0900Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
228 AM PDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 3 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 3 AM PDT
SUNDAY. 

* WINDS...NORTH WIND 10 TO 15 KT.

* SEAS...NW SWELL BUILDING TO 10 TO 12 FEET AT AROUND 20 TO 22
  SECONDS FROM TONIGHT THROUGH SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
15 follow-up statements
897 
WHUS76 KEKA 271519
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
819 AM PDT FRI OCT 27 2017

PZZ450-455-470-475-272330-
/O.CON.KEKA.SC.Y.0109.171028T0900Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
819 AM PDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
3 AM PDT SUNDAY...

* WINDS...NORTH WIND 10 TO 15 KT.

* SEAS...NW SWELL BUILDING TO 10 TO 12 FEET AT AROUND 20 TO 22 
  SECONDS FROM TONIGHT THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
983 
WHUS76 KEKA 272105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 PM PDT FRI OCT 27 2017

PZZ450-455-470-475-280515-
/O.CON.KEKA.SC.Y.0109.171028T0900Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
205 PM PDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
3 AM PDT SUNDAY...

* WINDS...NORTH WIND 10 TO 15 KT.

* SEAS...NW SWELL BUILDING TO 10 TO 12 FEET AT AROUND 20 TO 22 
  SECONDS FROM TONIGHT THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
491 
WHUS76 KEKA 280416
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
916 PM PDT FRI OCT 27 2017

PZZ450-455-470-475-281230-
/O.CON.KEKA.SC.Y.0109.171028T0900Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
916 PM PDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO 3
AM SUNDAY...

* WINDS...N 10 KT EXCEPT 15 TO 20 KT IN THE OUTER WATERS S OF CAPE
  MENDOCINO.

* SEAS...NW SWELL BUILDING TO 10 TO 12 FEET AT AROUND 22 SECONDS
  TONIGHT AND CONTINUING THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
563 
WHUS76 KEKA 280945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 AM PDT SAT OCT 28 2017

PZZ475-281745-
/O.EXT.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 AM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 20 KT...INCREASING TO 15 TO 25 KT WITH HIGHER
  GUSTS ON SUNDAY...AND PERSIST THROUGH MONDAY. 

* SEAS...NW SWELL 10 TO 12 FEET AT AROUND 22 SECONDS CONTINUING 
  THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-470-281745-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
245 AM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* SEAS...NW SWELL 10 TO 12 FEET AT AROUND 22 SECONDS CONTINUING 
  THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$
733 
WHUS76 KEKA 281602
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 AM PDT SAT OCT 28 2017

PZZ450-455-470-290015-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 AM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* SEAS...NW SWELL 10 TO 12 FEET AT AROUND 18 TO 20 SECONDS 
  CONTINUING THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-290015-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 AM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 20 KT...INCREASING TO 15 TO 25 KT WITH HIGHER
  GUSTS ON SUNDAY...PERSISTING THROUGH MONDAY. 

* SEAS...NW SWELL 10 TO 12 FEET AT AROUND 18 TO 20 SECONDS 
  CONTINUING THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$
561 
WHUS76 KEKA 282107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
207 PM PDT SAT OCT 28 2017

PZZ450-455-470-290515-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
207 PM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* SEAS...NW SWELL 10 TO 13 FEET AT AROUND 18 TO 20 SECONDS 
  CONTINUING THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-290515-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
207 PM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 20 KT...INCREASING TO 15 TO 25 KT WITH HIGHER 
  GUSTS ON SUNDAY...PERSISTING THROUGH MONDAY. 

* SEAS...NW SWELL 10 TO 12 FEET AT AROUND 18 TO 20 SECONDS 
  CONTINUING THROUGH SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$
112 
WHUS76 KEKA 290407
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
907 PM PDT SAT OCT 28 2017

PZZ450-455-470-291000-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
907 PM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* SEAS...NW SWELL 10 TO 13 FEET AT AROUND 18 SECONDS CONTINUING
  THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-291215-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
907 PM PDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM MONDAY...

* WINDS...N 10 TO 20 KT...INCREASING TO 15 TO 25 KT WITH HIGHER
  GUSTS ON SUNDAY AND PERSISTING THROUGH MONDAY. 

* SEAS...NW SWELL 10 TO 13 FEET AT AROUND 18 SECONDS CONTINUING
  THROUGH TONIGHT. N SHORT PERIOD WAVES BUILDING TO 6 TO 8 FT
  TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
645 
WHUS76 KEKA 290917
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 AM PDT SUN OCT 29 2017

PZZ450-455-470-291730-
/O.EXT.KEKA.SC.Y.0109.000000T0000Z-171029T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
217 AM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* SEAS...NW SWELL 9 TO 12 FEET AT AROUND 16 TO 18 SECONDS 
  CONTINUING THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-291730-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 AM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH HIGHER GUSTS PERSISTING THROUGH 
  MONDAY. 

* SEAS...NW SWELL 9 TO 12 FEET AT AROUND 16 TO 18 SECONDS
  CONTINUING THROUGH THIS AFTERNOON. N SHORT PERIOD WAVES BUILDING
  TO 6 TO 8 FT TODAY...AND WILL BECOME THE DOMINANT WAVE FEATURE.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
201 
WHUS76 KEKA 291534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PDT SUN OCT 29 2017

PZZ450-455-470-292200-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171029T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
834 AM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* SEAS...NW SWELL 7 TO 10 FEET AT AROUND 15 TO 17 SECONDS 
  CONTINUING THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO
PRODUCE A HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS,
ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-292345-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH HIGHER GUSTS PERSISTING THROUGH 
  MONDAY. 

* SEAS...NW SWELL 8 TO 11 FEET AT AROUND 16 TO 18 SECONDS 
  CONTINUING THROUGH THIS AFTERNOON. N SHORT PERIOD WAVES BUILDING
  TO 6 TO 8 FT TODAY...AND WILL BECOME THE DOMINANT WAVE FEATURE.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
440 
WHUS76 KEKA 291840
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1140 AM PDT SUN OCT 29 2017

PZZ450-455-470-291945-
/O.CAN.KEKA.SC.Y.0109.000000T0000Z-171029T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1140 AM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

MARINERS MAY CONTINUE TO EXPERIENCE BORDERLINE SMALL CRAFT 
ADVISORY WAVE CONDITIONS THROUGH THE EARLY AFTERNOON HOURS. BUOYS 
HAVE BEEN REPORTING MARGINAL CONDITIONS 6 TO 10 FEET AT 14 TO 16 
AS WELL AS A DOWNWARD TREND OF THE SWELL... THUS THE ADVISORY WAS 
CANCELLED.

$$

PZZ475-300245-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1140 AM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH HIGHER GUSTS PERSISTING THROUGH 
  MONDAY. 

* SEAS...NW SWELL 8 TO 11 FEET AT AROUND 16 TO 18 SECONDS 
  CONTINUING THROUGH THIS AFTERNOON. N SHORT PERIOD WAVES 
  BUILDING TO 6 TO 8 FT TODAY...AND WILL BECOME THE DOMINANT 
  WAVE FEATURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
247 
WHUS76 KEKA 292136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT SUN OCT 29 2017

PZZ475-300545-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH HIGHER GUSTS PERSISTING THROUGH 
  MONDAY. 

* SEAS...NW SWELL 8 TO 11 FEET AT AROUND 13 TO 15 SECONDS
  CONTINUING THROUGH TONIGHT. N SHORT PERIOD WAVES BUILDING TO 6
  TO 8 FT AND BECOMING THE DOMINANT WAVE FEATURE.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
046 
WHUS76 KEKA 300354
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 PM PDT SUN OCT 29 2017

PZZ475-301200-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 PM PDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH HIGHER GUSTS PERSISTING THROUGH 
  MONDAY. 

* SEAS...NW SWELL 8 TO 11 FEET AT AROUND 13 TO 15 SECONDS 
  CONTINUING THROUGH TONIGHT. N SHORT PERIOD WAVES BUILDING TO 6 
  TO 8 FT AND BECOMING THE DOMINANT WAVE FEATURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
777 
WHUS76 KEKA 300911
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 AM PDT MON OCT 30 2017

PZZ475-301715-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 AM PDT MON OCT 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 TO 25 KT WITH HIGHER GUSTS PERSISTING THROUGH THIS
  AFTERNOON.
 
* SEAS...NW 6 TO 8 FT AT AROUND 7 SECONDS...SUBSIDING THIS EVENING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
648 
WHUS76 KEKA 301543
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 AM PDT MON OCT 30 2017

PZZ475-302200-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 AM PDT MON OCT 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 15 TO 25 KT WITH HIGHER GUSTS PERSISTING THROUGH 
  THIS AFTERNOON. 

* SEAS...NW 6 TO 8 FT AT AROUND 7 SECONDS...SUBSIDING THIS 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
684 
WHUS76 KEKA 302135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT MON OCT 30 2017

PZZ475-302245-
/O.CAN.KEKA.SC.Y.0109.000000T0000Z-171030T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT MON OCT 30 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ470-310545-
/O.NEW.KEKA.SC.Y.0110.171030T2135Z-171031T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT MON OCT 30 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM PDT TUESDAY. 

* WINDS...NORTHERLY GUSTS UP TO 30 KT TONIGHT.

* WAVES/SEAS...NORTHERLY 7 TO 9 FT AT 6 TO 8 SECONDS TONIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 3:42 PM PDT, 10 hours 46 minutes earlier.

Area forecast discussion, Oct 26, 3:42 PM PDT, 10 hours 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
342 PM PDT Thu Oct 26 2017

.SYNOPSIS...Warm and dry weather will persist across northwest
California this week as high pressure dominates the weather
pattern.

&&

.DISCUSSION...Pictures from space showing a bed of stratus
clinging to the north coast littoral zone...which will likely
persist and give rise to more locally dense fog tomorrow morning.
Some light offshore flow will be present along the north coast
tonight but the magnitude of low level winds will likely not be
strong enough to prevent another morning of fog around Humboldt
Bay. High pressure over the western United States will prolong
warm and dry weather across northwest California thruogh the
weekend. However, however 500 mb heights will slowly fall as a
shortwave offshore tracks eastward. This will cause daytime
temperatures to very gradually decrease over the next several
days. Coastal temperatures will be closer to seasonal values and
as very low, isolated areas of patchy morning fog inhibit further
warming. Models are showing a chance light rain over the waters
early next week. It's not till late next week where models begin
to a hint at rain impacting northwest California. There is still a
lot of uncertainty thus mostly dry weather is expected through
the middle of next week. /KML/JT

&&

.AVIATION...Coastal weather conditions have been favorable for stratus and
fog development which saturated and hovered over the North Coast
through early afternoon...thus Sky and Vis dipped to IFR/LIFR this
morning.  VIS SAT picture this afternoon showed a robust marine
layer remaining settled along the immediate coast. Therefore
following some later afternoon and early evening clearing, expect
status to push back over the coastal terminals. It is interesting
that the flow will become somewhat offshore overnight, which would
normally suggest VFR. But, the offshore wind appears to be weak...
which most likely will not be able to impede stratus/fog development
overnight/morning.

&&

.MARINE...Seas continue to subside this afternoon as the northerly
winds have eased up. Buoys are still reporting wave heights around 8
feet at 8 seconds with Buoy 27 coming in at 6 feet at 8 seconds.
Look for the downward trend in waves to continue through this
evening and into Friday before a long period swell arrives. Models
are projecting the swell to build to 4 to 6 feet at 20 seconds by
Friday evening and then to 10 to 12 feet by Saturday morning. This
will lead to large and hazardous surf pounding the coast on
Saturday. This is under criteria for a high surf advisory, so a
beach hazard statement will be utilized to give folks a heads up on
the large and hazardous surf. KR/DB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement from Friday afternoon through Sunday
     afternoon for CAZ101-103-104-109.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 5 PM PDT this afternoon for PZZ450-
     455-470.

     Small Craft Advisory until midnight PDT tonight for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Oct 26, 3:23 AM PDT, 23 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
323 AM PDT Thu Oct 26 2017

CAZ101-103-104-109-271030-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
323 AM PDT Thu Oct 26 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Sneaker wave threat will exist Friday afternoon through Sunday
afternoon. Stay farther away from and never turn your back to the
ocean!

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-110>113-271030-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
323 AM PDT Thu Oct 26 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.